# SDR AWXA9900176

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

D-EMERGENCY EXIT LIGHT ON CEILING PANEL FOR OVERWING EXIT IS NOT WORKING.  REPAIRED BROKEN  WIRE AT CONNECTOR ON TOP OF EMERGENCY LIGHT, CHECKS OK.
